# SDR 9613706632

- Difficulty date: June 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N632US
- Make and model: Boeing 747251B
- Aircraft serial: 23112
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Adc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, BOTH CAPTAIN'S AND FIRST OFFICER'S AIRSPEED INDICATIONS WERE INACCURATE.  AIRCRAFT RETURNED TO TPE AND LANDED WITHOUT INCIDENT.  REPLACED THE NR 1 AIR DATA COMPUTER, CAPTAIN'S AIRSPEED INDICATOR AND RECONNECTED THE FIRST OFFICER'S AIRSPEED INDICATOR'S STATIC PORT, OPERATIONAL CHECK GOOD.
